Previous |  Up |  Next


Title: Banach algebras with involution (English)
Author: Pták, V.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 363-369
Category: math
MSC: 46K05
MSC: 46K10
MSC: 46L05
idZBL: Zbl 0304.46036
idMR: MR0352995
Date available: 2009-02-12T09:01:42Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_78.pdf 552.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo